# SDR YENA20151111554

- Difficulty date: November 11, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 30,366 hours, 10,630 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061633
- Part serial: 12300419
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 53,564 hours, 19,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, ENGINE 1 EPR MODE FAULTED DURING CLIMB.  CREW REVEALED THAT AT THROTTLE BACK AT TOP OF CLIMB NR 1 ENGINE THRUST LOCKED AND EPR MODE FAULT APPEARED.  R & R FMU IAW AMM 73-22-52-400-010-B IAW AMM ACCOMPLISHED FMU/STARTER VALVE TEST IAW 80-13-51 AND FADEC SELF TEST IAW AMM 73-22-00.  OPS CHECK GOOD.
